# SDR AUS20020888

- Difficulty date: August 12, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Boeing 737-800
- Engine: Ge CFM567B24
- System (JASC): 2731 · Elevator Tab Control System
- Part: Motor
- Part number: 6355B000103
- Condition: Failed
- Location: Elevator Tab
- Part time: 270 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) STABILIZER TRIM MOTOR FAULTY.
